# SDR DALA2025111808407

- Difficulty date: November 14, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAK WAS FOUND ON EMERGENCY DOOR DAMPER AT PASSENGER CREW DOOR 832.  R & R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT PASSENGERCREW DOOR 832 IAW FAM AMM 52-13-14-000-001-B AND IAW FAM AMM 52-13-14-400-001-B. (1304671).
